# SDR AWKA202405290001

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N716XJ
- Make and model: Cessna 750
- Aircraft serial: 7500016
- Aircraft time: 8,954 hours, 5,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6722166167221662
- Condition: Corroded
- Location: Wing
- Part time: 8,954 hours, 5,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESUBMIT FROM 27-MAY-24: CORROSION WAS FOUND ON THE LH WING LOWER FORWARD SKIN (P/N 6722166-1) AT ACCESS PANEL 531AB AND RH WING LOWER FORWARD SKIN (P/N 6722166-2) AT ACCESS PANEL 621BB. ***ACCOMPLISHED FIELD REPAIR FR-750-0016-13486 REV. - DATED 02-APR-24 "FIELD REPAIR - CORROSION, WING, LOWER SKIN, PANEL 531AB AND PANEL 621BB.
